# SDR 07FDEA00526

- Difficulty date: February 20, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MD10-10 ACF MODIFICATION DURING BOLT REMOVAL E. FOR EO.8-5710-7-3314 PART 8 STEP 7 FOUND SEVERE CORROSION ON BOLT AND LIGHT CORROSION IN HOLE.  REMOVED CORROSION FOR SRM 51 VOL.II CHECKED DIA HOLE IS IN LIMIT, PROTECT AREA.  INSTALL SERVICEABLE BOLT FOR EO 8-5710-7-3314.
